# SDR SWAA2022030905140

- Difficulty date: May 13, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER IS CRACKED BS 663 LBL 27 WL 144 / REMOVED AND REPLACED VERTICAL STIFFENER B.S. 663 LBL27 WL144 PER SRM 51-40-02-0G-0 AND DWG 111A1000
